# SDR SWAA043354

- Difficulty date: November 16, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 14,103 hours, 7,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782121
- Part serial: 5829
- Condition: Faulty
- Location: B-Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, FLAPS WOULD NOT RETRACT ABOVE POSITION 1.  REMOVED AND REPLACED NR 2 HYDRAULIC B-SYSTEM MODULE PER MM.  REMOVED AND REPLACED RIGHT W/W MAIN HYDRAULIC FILTER AND CASE DRAIN FILTERS PER MM.
